# SDR USAA920081391

- Difficulty date: July 18, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 28,210 hours, 10,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 1731
- Condition: Discharged
- Location: Cabin
- Part time: 40,697 hours, 16,330 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 580 LAS-JFK - EEL - EMERGENCY EXIT LIGHTS INOP.  BATTERY DISCHARGED.  MAINTENANCE REMOVED AND REPLACED THE RT AND LT BATTERY CHARGERS AND BATTERIES.  OPERATIONAL CHECK WAS NORMAL.  POWER SUPPLE/MFGR DIEHL / P/N 3214-54 / S/N 6067 / DISCHARGED / ZONE 200 FUSELAGE-TOP TIME 50454 / TOTAL CYCLES 20306 / TIME SINCE REPAIR 20830.  POWER SUPPLY / MFGR DIEHL / P/N 3214-54 / S/N 6420/ DISCHARGED / ZONE 200 FUSELAGE-TOP TOTAL TIME 19531 / TOTAL CYCLES 8504 / TIME SINCE REPAIR 1443.  (A)
